# SDR ASAA2013051994917

- Difficulty date: May 19, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANSITION PANEL BS 727 TO 767 CORRODED AROUND FASTENER HOLES.  REMOVED, FABRICATED NEW TRANSITION PANEL AND INSTALLED NEW IAW SRM 53-60-53-2R-5, FIG 201 AND SRM 51-40-02.
